Algorithms for solving stochastic discrete optimal control problems on networks
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
704 1
Ultima descărcare din IBN:
2016-05-26 15:52
Căutarea după subiecte
similare conform CZU
519.85+519.217 (1)
Cercetări operaționale (OR) teorii şi metode matematice (126)
Probabilitate. Statistică matematică (58)
SM ISO690:2012
LOZOVANU, Dmitrii; CAPCELEA, Maria. Algorithms for solving stochastic discrete optimal control problems on networks. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2014, nr. 3(76), pp. 80-88. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 3(76) / 2014 / ISSN 1024-7696

Algorithms for solving stochastic discrete optimal control problems on networks

CZU: 519.85+519.217
Pag. 80-88

Lozovanu Dmitrii1, Capcelea Maria2
 
1 Institute of Mathematics and Computer Science ASM,
2 State University of Moldova
 
Disponibil în IBN: 29 mai 2015


Rezumat

In this paper we consider the stationary stochastic discrete optimal control problem with average cost criterion. We formulate this problem on networks and propose polynomial time algorithms for determining the optimal control by using a linear programming approach.

Cuvinte-cheie
Time-Discrete System, stochastic network, Markov process, optimal strategy,

optimal control, linear programming.